# SDR MALA100063

- Difficulty date: May 4, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 25,274 hours, 27,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1366
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

20LN EMERGENCY LIGHT POWER SUPPLY FAILED CAPACITY CHECK. R & R 20LN EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-10.
